VIDEO: Bath salts…it’s a nightmare
Last month, the U.S. Navy released a video documenting the dangers of “bath salts” and other drugs.
The video, titled, “BATH SALTS: It’s not a fad…It’s a NIGHTMARE,” shows a service member taking bath salts, then documents the strange events he experiences afterwards.
The video was published by USNavyMedicine on Dec. 19, and has almost 259,000 views.
The video uploader wrote this description:
“Bath salts are a non-regulated designer drug comprised of a synthetic cathinone, or amphetamine, that can have dangerous and debilitating effects on those who use them. The adverse health effects from bath salt use can range from agitation, lack of appetite, kidney failure, muscle spasms, severe paranoid delusions and psychosis. Several cases of long-term patient hospitalization and suicide have been reported.
For more information from Navy Medicine on Synthetic Drugs and your health visit our website by clicking this link:http://go.usa.gov/gwhW and for the most recent news on Navy Medicine’s campaign http://go.usa.gov/gAPQ.”